4 Publikationen

Alle markieren

[4]
2019 | Bielefelder E-Dissertation | PUB-ID: 2933031
G.-H. Demeze-Jouatsa, Essays on finitely repeated games, Bielefeld: Universität Bielefeld, 2019.
PUB | PDF | DOI
 
[3]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930384
G.-H. Demeze-Jouatsa, Repetition and cooperation: A model of finitely repeated games with objective ambiguity, Center for Mathematical Economics Working Papers, vol. 585, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
[2]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930382
G.-H. Demeze-Jouatsa, A complete folk theorem for finitely repeated games, Center for Mathematical Economics Working Papers, vol. 584, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
[1]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930380
G.-H. Demeze-Jouatsa, A note on ”Necessary and sufficient conditions for the perfect finite horizon folk theorem” [Econometrica, 63 (2): 425-430, 1995.], Center for Mathematical Economics Working Papers, vol. 583, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung

4 Publikationen

Alle markieren

[4]
2019 | Bielefelder E-Dissertation | PUB-ID: 2933031
G.-H. Demeze-Jouatsa, Essays on finitely repeated games, Bielefeld: Universität Bielefeld, 2019.
PUB | PDF | DOI
 
[3]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930384
G.-H. Demeze-Jouatsa, Repetition and cooperation: A model of finitely repeated games with objective ambiguity, Center for Mathematical Economics Working Papers, vol. 585, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
[2]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930382
G.-H. Demeze-Jouatsa, A complete folk theorem for finitely repeated games, Center for Mathematical Economics Working Papers, vol. 584, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 
[1]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930380
G.-H. Demeze-Jouatsa, A note on ”Necessary and sufficient conditions for the perfect finite horizon folk theorem” [Econometrica, 63 (2): 425-430, 1995.], Center for Mathematical Economics Working Papers, vol. 583, Bielefeld: Center for Mathematical Economics, 2018.
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung